# SDR QXEA2014082200696

- Difficulty date: August 4, 2014
- Submitted: August 23, 2014
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 31,812 hours, 33,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261107
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 1 IS CORRODED. REMOVED AND REPLACED THE SEAT TRACK  IAW SRM 51-42-05-02-01, STEP 4E, 1 THRU 8 AND TR51-020, 51-40-15-02-01, FIG 214, SHEET 2,  SRM 51-40-07-02-01 STEP 5B, 1 THRU 3, SRM 51-40-07, SRM 51-42-05 AND SRM 51-40-15.
